RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 18, Number 3  


Ordinary Differential Equations
Criterion for upper semicontinuity of the $i$th Lyapunov exponent of a linear Hamiltonian system of differential equations
V. V. Veremenyuk
371
On the unconditional stability of a mathematical model of the solar system
N. I. Gavrilov
383
The analytic structure of solutions of nonlinear Pfaffian systems with bounded coefficients in transcendental cases
È. I. Grudo
397
On the construction of attracting manifolds and stabilization of nonlinear systems
E. I. Ivanova, V. D. Furasov
409
Special classes of solutions of Painlevé equations
V. I. Gromak, N. A. Lukashevich
419
On an infinite-dimensional analogue of a problem of the control of ordinary differential equations
M. T. Saksonov
430

Partial Differential Equations
The asymptotic behavior of the solution to a second-order elliptic equation with a small parameter multiplying the highest derivatives
R. G. Akhmetov
440
On a class of eigenvalue problems that contain a spectral parameter in a boundary condition
S. A. Gabov
450
Conservation laws for linear systems
V. V. Zharinov
458
Sobolev imbeddings of the weighted closure of the functions of compact support
J. V. Rybalov
466
Orthogonal expansions on the boundary of the domain in elliptic boundary value problems
V. Ya. Tereshchenko
476

Integral Equations
Factorization of measurable matrix-valued functions and related problems in the theory of systems of singular integral equations and the vector Riemann boundary
I. M. Spitkovsky
487
Numerical inversion of integral operators of the first kind of simple layer potential type
M. M. Khapaev (Jr.)
498
Some integral representations of $y^k$-analytic functions and their applications to the theory of filtration in an inhomogeneous medium
D. Z. Khoang
505

Short Communications
Solvability of the first boundary value problem for a differential equation of elliptic type in fractional B-spaces
S. A. Abdymanapov
515
Linear Pfaffian equations
N. D. Vasilevich
520
Representation of solutions of linear equations with a nonequivalent change of variable
V. M. Zubov
523
On the method of lines for solving mixed boundary value problems in multiply connected domains
V. T. Ivanov
526
On the existence in the large of a generalized solution of the system of Vlasov equations in an unbounded domain
M. Ismatov
530
On the behavior of characteristics of equations of mixed type with a closed line of degeneracy
A. G. Kuz'min
533
On a topological imbedding of an interval in the set of solutions of an ordinary differential equation
A. Ya. Lepin, V. D. Ponomarev
535
Zeta functions and trace formulas for a boundary value problem for a functional-differential equation
M. Martinovič
537
The Dirichlet problem for weakly connected elliptic systems of differential equations with continuous boundary conditions
È. P. Meliksetyan
541
Approximation of linear stationary differential equations with deviating argument
N. P. Oparin
545
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019